# SDR FDEA202202100268

- Difficulty date: February 10, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 767-300
- Aircraft serial: 66249
- Aircraft time: 3,445 hours, 1,709 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 114T21713
- Condition: Cracked
- Location: N/A
- Stage of operation: UK
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

LEFT WING FIXED LEADING ECGE FORMER ATTACH ANGLE IS CRACKED @ OSS 437.4  REMOVED & REPLACED ATTACH ANGLE IAW BAC DWG 114T2240, REV - & FEDEX EA H-5720-  T0366762-P1
